I Had Lid Juvederm Ultra Injected 6 Days Ago and One Side is Uneven, Will It Stay That Way?
- Asked by Tiffany21
- 1 year ago
What can be done to correct this?
Juvederm for lips 6 days later
You may still have some swelling from the Juvederm injections. Wait for 2 weeks after your injections and if your lips are still not symmetrical, return to your doctor for assessment. A tiny bit of Juvederm could be dissolved on one side or a tiny bit added to the other side, depending on your preference.
Uneven Juvederm in lips
Juvederm in the lips can cause swelling that lasts as much as 2 weeks. Give it plenty of time to settle down before doing tweaking. If it still appears asymmetric, a small amount could be added to one side, or Vitrase could be used to remove some from the heavier side.
Treatment of uneven Juvederm lip injections
I always recommend waiting at least one to two weeks for the swelling to go down after the treatment before worrying about having "touch-up" treatments such as additional filler injections or reversing the treatment using hyaluronidase. If this is necessary, I would recommend using a smaller, touch-up sized syringe to add filler to the smaller, uneven side. I believe it would be most appropriate for the physician who injected you to do this at no charge if it is obviously uneven due to improper injection technique.
Uneven lips and juvederm
I would wait two weeks and see what you think. After that, decide on whether you want the other side bigger or the other side smaller. If you are happy to have some added to smaller side, that would be most reliable as hyaluronidase might not give you the exact endpoint that you want. Experienced injectors will have small"touch up" syringes available so you will not need to purchase and entire one.
Re: I Had Lid Juvederm Ultra Injected 6 Days Ago and One Side is Uneven, Will It Stay That Way?
I agree with the previous comments that it can take up to two weeks for all swelling to subside. Hyaluronidase is certainly an option to remove excess product causing the uneven result. It is also worth noting that massage can sometimes help if there is a lump that is causing the unevenness. There is the option to inject more filler into the lip as well, however, this would be a very small amount and is really only helpful if you are interested in using the remaining filler elsewhere in the face. I would follow up with the initial provider two weeks after the injection was performed to discuss your options.
Possible Uneven Result From Juvederm
Swelling and bruising can easily take up to 1 to 2 weeks to completely resolve. Therefore, as you are only 6 days out from the treatment, you still may have some swelling causing the result to look uneven. I would wait a good 14 days and if it still appears uneven, I recommend you follow up with the physician who did the injections. There are techniques that can be done to try and even out the results such as injecting a small amount of hyaluronidase (dissolves away the juvederm) into the area that may be overfilled.
Juvederm and Uneven Result
You may want to wait a few more days to see if any swelling resolves. If you are still uneven, please return to your injector for a touch of Hyaluronidase. This will dissolve the Juvederm in the uneven area.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.